# SDR SWIA202161359

- Difficulty date: June 16, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS295.00, LOWER FLANGE HAS CORROSION BETWEEN STGR26R - STGR25R. (MARKED)     (C-CHECK RO 9/27/2021)    REPAIRED FRAME LOCATED AT FS295.00 FROM STR 26R-STR 25R. REF DWG SH670-31630 REV. K,  CRJ-700 SRM 53-00-06-201-006-A01 CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
